# SDR SWIA201440234

- Difficulty date: November 13, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER OUTER SEAL RETAINER FWD CORNER CHAFED.   REWORKED CHAFE ON FWD BAGGAGE BAY DOOR LOWER OUTER SEAL RETAINER FWD CORNER, IAW REO WITHIN LIMITS.
